CLOSED QUEUEING NETWORK OF COUNTING PROCESSES.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)675-676
Journal / PublicationProceedings of the IEEE Conference on Decision and Control
Publication statusPublished - 1987
Externally publishedYes

Abstract

A general closed queuing network is studied in which the service processes are characterized by point processes and their (stochastic) intensities. It is shown that given any time t, the joint queue-length vector has a probability distribution that is determined, through a system of differential equations (of Kolmogorov type), by the conditional service intensities. Various applications of this result are outlined.